# SDR CA990323001

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 7620902019044
- Condition: Broken
- Location: Lt Mlg
- Component: 762070200201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST-FLIGHT/DI, LT MLG DOOR ATTACHMENT FITTING WAS FOUND BROKEN.
